MathSciNet Relay Station
MathSciNet bibliographic data
MR1041016 (91i:03073) 03C57 (03D10 03D75)
Michaux, Christian Ordered rings over which output sets are recursively enumerable sets. Proc. Amer. Math. Soc. 112 (1991), no. 2, 569–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement